Integrable equations arising from motions of plane curves. II
Publication in refereed journal


Times Cited
Web of Science57WOS source URL (as at 17/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractIntegrable equations satisfied by the curvature of plane curves or curves on the real line under inextensible motions in some Klein geometries are identified. These include the Euclidean, similarity, and projective geometries on the real line, and restricted conformal, conformal, and projective geometries in the plane. Together with Chou and Qu [Physica D 162 (2002), 9-33], we determine inextensible motions and their associated integrable equations in all Klein geometries in the plane. The relations between several pairs of these geometries provide a natural geometric explanation of the existence of transformations of Miura and Cole-Hopf type.
All Author(s) ListChou KS, Qu CZ
Journal nameJournal of Nonlinear Science
Year2003
Month9
Day1
Volume Number13
Issue Number5
PublisherSPRINGER-VERLAG
Pages487 - 517
ISSN0938-8974
LanguagesEnglish-United Kingdom
KeywordsCole-Hopf transformation; defocusing mKdV and Burgers equations; K (m, n)-models; KdV; Klein geometry; Miura transformation; motion of curves
Web of Science Subject CategoriesMathematics; Mathematics, Applied; MATHEMATICS, APPLIED; Mechanics; MECHANICS; Physics; Physics, Mathematical; PHYSICS, MATHEMATICAL

Last updated on 2020-18-10 at 00:01